IEEE - Institute of Electrical and Electronics Engineers, Inc. - Asymptotic Extraction Approach for Antennas in a Multilayered Spherical Media

Author(s): S.K. Khamas
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2010
Volume: 58
Page Count: 6
Page(s): 1,003 - 1,008
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2009.2039333
Regular:

An efficient algorithm is introduced to enhance the convergence of dyadic Green's functions (DGF) in a layered spherical media where asymptotic expressions have been developed. The formulated... View More

Advertisement